# SDR DHL2003750002

- Difficulty date: June 6, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS L1 WINDOW CRACKED.  REMOVED AND REPLACED CAPTAIN'S L-1 WINDOW IAW B727 M/M 56-11-11 AND B727 WDM 30-41-11.  TESTED L-1 WINDOW HEAT SYSTEM IAW B727 M/M 30-41-01.  OPS CHECKED NORMAL.
